# SDR QXEA200300657

- Difficulty date: May 23, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 3,750 hours, 3,018 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Structure
- Condition: Cracked
- Location: Empannage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - RIGHT LUNCHBOX CRACKED AT NR 10 FITTING AT FS 1070 1088.  REPAIRED IAW QX SUPP AND SRM 51-40-00, 51-40-15.
